# SDR FDEA201602060475

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 70,648 hours, 26,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Tangled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN, FIRST OFFICER WAS UNABLE TO CONFIRM RT ENTRY DOOR DISARMED.  WHEN HANDLE IN ARMED POSITION THE ARMED LIGHT DOES NOT COME ON.  WHEN HANDLE MOVED TO DISARM POSITION, TAB MOVES IN BUT HANDLE DOES NOT MOVE ALL THE WAY TO DISARM.  VISUALLY INSPECTED R1 DOOR EVAC SLIDE GIRT BAR & FOUND FWD SLIDER BAR HAD LANYARD & D RING TANGLED, PREVENTING PROPER ENGAGEMENT OF FWD GIRT BAR SLIDER.  STOWED LANYARD & D RING BACK IN VELCRO POUCH SECTION OF SLIDE & OPERATIONS CHECKED NORMAL IAW AMM 25-66-10-2.  OK TO CONTINUE.
